# SDR 06FDEA03069

- Difficulty date: August 24, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 40,764 hours, 28,363 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER LOBE, CRACK IN STRINGER AFT OF WING ILLUMINATION LIGHT STR   15L, BS 720B PLUS 15.  REPAIRED STRINGER PER SRM 53-10-3, FIG 5.
